# SDR AALA202203227012

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 60,384 hours, 25,256 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE HAS LOW PRESSURE. REPLACED SLIDE PER AMM 25-66-01.
